# SDR AALA202402226510

- Difficulty date: February 20, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N897NN
- Make and model: Boeing 737823
- Aircraft serial: 33318
- Aircraft time: 33,651 hours, 14,408 cycles
- System (JASC): 3433 · Microwave Landing System
- Part: Antenna
- Part number: S67200218
- Condition: Faulty
- Location: Ils System
- Stage of operation: LD
- How discovered: O
- Nature of condition: G
- Precautionary procedure: L

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AN EMERGENCY WAS DECLARED AND LANDED SAFELY AT LAX DUE TO: DURING CAPTURE OF ILS, LEFT SIDE FLIGHT DIRECTOR FAILED AND LOST GUIDANCE CUES, ON SUBSEQUENT APPROACH IT FAILED AGAIN. REMOVED AND REPLACED (LRRA) LOW RANGE RADIO ALTIMETER ANTENNAS'. OPERATIONAL CHECK GOOD. PER AMM 34-33-11.
